|  درخواست عضويت  |  رمز خود را فراموش کرده ايد؟  |  ورود اعضا [Sign in]
جستجوي پيشرفته مطالب   |  
 جستجو:  
مجله علوم غيرخطي و كاربردهاي آن،
magiran.com >  مجله علوم غيرخطي و كاربردهاي آن > فهرست مطالب سال دهم، شماره 1
مشخصات نشريه
آخرين شماره
آرشيو شماره هاي گذشته
جستجوي مطالب
سايت اختصاصي
تماس با نشريه
ارسال الکترونيکي مقاله
 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:
1 رياضيات

خدمات سايت




 
 
مجله علوم غيرخطي و كاربردهاي آن

Journal of Nonlinear Sciences and Applications

ISSN 2008-1898

ماهنامه به زبان انگليسي

سال دهم، شماره 1، 2017

 
 A study on the differential and sub-differential of fuzzy mapping and its application problem
Yu_E Bao * , Jin_Jun Li   Pages 1-17
 Abstract    Full Text    [PDF 720KB]    
 Fixed point theorems of nondecreasing order-Ciric-Lipschitz mappings in normed vector spaces without normalities of cones
Zhilong Li , Shujun Jiang*   Pages 18-26
 Abstract    Full Text    [PDF 678KB]    
 On order-Lipschitz mappings in Banach spaces without normalities of involving cones
Zhilong Li , Shujun Jiang * , Rade Lazovi´c   Pages 27-33
 Abstract    Full Text    [PDF 676KB]    
 Almost fixed point property for digital spaces associated with Marcus-Wyse topological spaces
S._E. Han   Pages 34-47
 Abstract    Full Text    [PDF 742KB]    
 On the invariant measure of a piecewise-smooth circle homeomorphism of Zygmund class
S. Akhatkulov * , M. S. M. Noorani , H. Akhadkulov   Pages 48-59
 Abstract    Full Text    [PDF 721KB]    
 On a singular time-fractional order wave equation with Bessel operator and Caputo derivative
Said Mesloub* , Imed Bachar   Pages 60-70
 Abstract    Full Text    [PDF 698KB]    
 Sequential fractional differential equations and unification of anti-periodic and multi-point boundary conditions
Ahmed Alsaedi , Bashir Ahmad∗, , Mohammed H. Aqlan   Pages 71-83
 Abstract    Full Text    [PDF 720KB]    
 Well-posedness for a class of strong vector equilibrium problems
Yang Yanlong , Deng Xicai * , Xiang Shuwen , Jia Wensheng   Pages 84-91
 Abstract    Full Text    [PDF 682KB]    
 alpha-optimal best proximity point result involving proximal contraction mappings in fuzzy metric spaces
Abdul Latif , Naeem Saleem * , Mujahid Abbas   Pages 92-103
 Abstract    Full Text    [PDF 715KB]    
 Quadratic rho-functional inequalities in beta-homogeneous normed spaces
Choonkil Park , Gang Lu , Yinhua Cui , Yuanfeng Jin*   Pages 104-110
 Abstract    Full Text    [PDF 667KB]    
 Application of double Laplace decomposition method for solving singular one dimensional system of hyperbolic equations
Hassan Eltayeb Gadain   Pages 111-121
 Abstract    Full Text    [PDF 681KB]    
 Integral inequalities of extended Simpson type for (alpha,m)-varepsilon-convex functions
Jun Zhang , Zhi_Li Pei , Gao_Chao Xu , Xiao_Hui Zou , Feng Qi *   Pages 122-129
 Abstract    Full Text    [PDF 694KB]    
 The viscosity approximation forward-backward splitting method for solving quasi inclusion problems in Banach spaces
Fu Hai Zhao , Li Yang*   Pages 130-140
 Abstract    Full Text    [PDF 695KB]    
 Existence of mild solutions for a class of non-autonomous evolution equations with nonlocal initial conditions
Tahira Jabeen * , Vasile Lupulescu   Pages 141-153
 Abstract    Full Text    [PDF 723KB]    
 Simultaneous iterative algorithm for the split equality fixed-point problem of demicontractive mappings
Yaqin Wang * , Tae Hwa Kim   Pages 154-165
 Abstract    Full Text    [PDF 720KB]    
 Multidimensional backward doubly stochastic differential equations with integral non-Lipschitz coefficients
Pengju Duan   Pages 166-174
 Abstract    Full Text    [PDF 698KB]    
 On alternating direction method for solving variational inequality problems with separable structure
Abdellah Bnouhachem , Fatimazahra Benssi , Abdelouahed Hamdi *   Pages 175-185
 Abstract    Full Text    [PDF 695KB]    
 Revisit of identities for Apostol-Euler and Frobenius-Euler numbers arising from differential equation
Taekyun Kim * , Gwan_Woo Jang , Jong Jin Seo   Pages 186-191
 Abstract    Full Text    [PDF 651KB]    
 Strong convergence of hybrid Bregman projection algorithm for split feasibility and fixed point problems in Banach spaces
Jin Zuo Chen , Hui Ying Hu , Lu Chuan Ceng*   Pages 192-204
 Abstract    Full Text    [PDF 717KB]    
 Hermite--Hadamard type inequalities for (alpha,m)-HA and strongly (alpha,m)-HA convex functions
Chun_Ying He , Yan Wang , Bo_Yan Xi * , Feng Qi   Pages 205-214
 Abstract    Full Text    [PDF 696KB]    
 Stochastic maximum principle for delayed backward doubly stochastic control systems
Jie Xu , Yuecai Han*   Pages 215-226
 Abstract    Full Text    [PDF 693KB]    
 On completeness of root vectors of Schrodinger operators: a spectral approach
Xiangdong Yang   Pages 227-233
 Abstract    Full Text    [PDF 679KB]    
 The approximation of solutions for second order nonlinear oscillators using the polynomial least square method
Constantin Bota   Pages 234-242
 Abstract    Full Text    [PDF 659KB]    
 Existence and uniqueness of positive solutions for singular fractional differential systems with coupled integral boundary conditions
Lishan Liu * , Hongdan Li , Chun Liu , Yonghong Wu   Pages 243-262
 Abstract    Full Text    [PDF 742KB]    
 A modified iterative algorithm for finding a common element in Hilbert space
Zhichuan Zhu * , Yanchun Xing , Weihua Duan   Pages 263-277
 Abstract    Full Text    [PDF 723KB]    
 Application of the double Laplace Adomian decomposition method for solving linear singular one dimensional thermo-elasticity coupled system
Hassan Eltayeb , Adem Kı,lı,cman * , Said Mesloub   Pages 278-289
 Abstract    Full Text    [PDF 686KB]    
 The distributional Henstock-Kurzweil integral and applications II
Wei Liu , Guoju Ye , Dafang Zhao*   Pages 290-298
 Abstract    Full Text    [PDF 696KB]    
 Solution of fractional oxygen diffusion problem having without singular kernel
B. S. Alkahtani , O. J. Algahtani , R. Shanker Dubey , P. Goswami *   Pages 299-307
 Abstract    Full Text    [PDF 1180KB]    
 Best proximity points of discontinuous operator in partially ordered metric spaces
B. S. Choudhury , M. Jleli * , P. Maity   Pages 308-315
 Abstract    Full Text    [PDF 678KB]    
 Some transcendence properties of integrals of Bessel functions
Gulsah Oner * , Mikhail V. Neschadim , Tahsin Oner   Pages 316-324
 Abstract    Full Text    [PDF 677KB]    
 Controllability result of nonlinear higher order fractional damped dynamical system
Junpeng Liu , Suli Liu , Huilai Li *   Pages 325-337
 Abstract    Full Text    [PDF 691KB]    
تاريخ انتشار: 28/10/95

تاريخ درج در سايت: 19/11/95
شمار بازديدکنندگان اين شماره: 74  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر
 جستجوی مطالب
کلمه مورد نظر خود را وارد کنيد

جستجو در:
آرشيو اين مجله
همه مجلات عضو
مجلات علمی مصوب
متن روزنامه های عضو
    
جستجوی پيشرفته



 

تبليغات

چاپ مقاله

اعتماد
ايران
جام جم
دنياي اقتصاد
رسالت
شرق
كيهان
 پيشخوان
مجله پژوهش هاي كاربردي در مديريت ورزشي
متن مطالب شماره 19، زمستان 1395را در magiran بخوانيد.

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1395-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
اطلاعات مندرج در اين پايگاه فقط جهت مطالعه کاربران با رعايت شرايط اعلام شده است.  کپی برداري و بازنشر اطلاعات به هر روش و با هر هدفی ممنوع و پيگيرد قانوني دارد.
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوای اخبار و مطالب منتشر شده در مجلات و روزنامه ها اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



تمامي خدمات پایگاه magiran.com ، حسب مورد داراي مجوزهاي لازم از مراجع مربوطه مي‌باشند و فعاليت‌هاي اين سايت تابع قوانين و مقررات جمهوري اسلامي ايران است